Thue-Mahler equations with a small number of solutions.
Journal für die reine und angewandte Mathematik, Tome 399 (1989), pp. 60-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__399_153154,
author = {J.H. Evertse and K. Gy\"ory},
title = {Thue-Mahler equations with a small number of solutions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {60--80},
year = {1989},
volume = {399},
zbl = {0675.10009},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__399_153154/}
}
J.H. Evertse; K. Györy. Thue-Mahler equations with a small number of solutions.. Journal für die reine und angewandte Mathematik, Tome 399 (1989), pp. 60-80. http://geodesic.mathdoc.fr/item/JRAM_1989__399_153154/